# SDR CALA2024052401586

- Difficulty date: April 1, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 122,601 hours, 19,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51287
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION WAS FOUND FLOOR BEAM STA 325 UPPER CHORD FLANGE LBL 40- 54.75 CLOSE TO THE PASSENGER DOOR WITH CORROSION SPOTS UPPER SURFACE.
